MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 200-23-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 200-23-11-inserto tib cr 3, 11mm, serial number (b)(6), on (b)(6) 2014.The insert was manufactured on (b)(6) 2013 and was packaged in a vacuum bag with no evoh.The insert was manufactured on (b)(6) 2013 and was 1.0403832991101984 years shelf age at the time of implant.Pending revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
Pending investigation.H7: z-0019-2022.
 
Additional Manufacturer Narrative
H3: the prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.However, this cannot be confirmed as the device was not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.However, this cannot be confirmed as the device was not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16952908
Report Number1038671-2023-01014
Device Sequence Number15206995
Product Code JWH
UDI-Device Identifier10885862040251
UDI-Public10885862040251
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model Number200-23-11
Device Catalogue Number200-23-11
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/21/2023
04/17/2025
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date07/27/2023
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown